# SDR MWEA96614

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601
- Make and model: Doug MD-88
- Aircraft serial: 49768
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN SKIN AT NOSE LANDING  GEAR DOOR CUTOUT OF AFT HINGE .75 INCH IN LENGTH.  MAINTENANCE INSTALLED REPAIR IAW SRM 53-05 FIG 62.
